# SDR UIEA2018040400576

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RT THRUST REVERSER  BLOCKER DOOR NR 3.  AFT WEAR STRIP MISSING IAW AMM 78-31-14-004-001, REV 122.   REMOVED BLOCKER DOOR.    REPAIRED  IAW AMM 78-31-14-404-008, REV 123, AND  INSTALLED IAW AMM 7831-00-725-005-1100, REV 123.   OPS TESTED NORMAL.
